Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 4, NWS San Angelo, TX

March 8, 200624 counties in Texas

NWS San Angelo, TX issued this wind advisory at Mar 8, 2006, 11:38 AM CST for 24 counties in Texas. It took effect at Mar 9, 2006, 2:08 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2006, 11:38 AM CST (17:38 UTC)
In effect from
Mar 9, 2006, 2:08 AM CST
Expired
Mar 9, 2006, 5:00 PM CST
In force
15 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 5.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2006-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2006-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 081738
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 AM CST WED MAR 8 2006

...GUSTY WEST WINDS EXPECTED LATE TONIGHT AND THURSDAY...


TXZ049-054-065-066-071>073-098-113-127-091000-
/O.NEW.KSJT.LW.Y.0008.060309T0600Z-060309T1200Z/
/O.NEW.KSJT.WI.Y.0004.060309T1200Z-060309T2300Z/
FISHER-NOLAN-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-JONES-
TAYLOR-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...MERTZON...
SAN ANGELO...EDEN...HASKELL...STAMFORD...ANSON...HAMLIN...ABILENE
1138 AM CST WED MAR 8 2006

...LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 6 AM TO 5 PM CST THURSDAY. 

.GUSTY WEST WINDS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT
AND CONTINUE THROUGH MUCH OF THE DAY THURSDAY...AS A VIGOROUS
STORM SYSTEM MOVES EAST ACROSS TEXAS. WINDS COULD GUST TO NEAR 40
MPH AT TIMES ON THURSDAY.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ064-099-114-128-139-140-154-155-091000-
/O.NEW.KSJT.WI.Y.0004.060309T1200Z-060309T2300Z/
STERLING-THROCKMORTON-SHACKELFORD-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
INCLUDING THE CITIES OF...STERLING CITY...THROCKMORTON...
WOODSON...ALBANY...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA
1138 AM CST WED MAR 8 2006

...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM CST THURSDAY. 

.GUSTY WEST WINDS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT
AND CONTINUE THROUGH MUCH OF THE DAY THURSDAY...AS A VIGOROUS
STORM SYSTEM MOVES EAST ACROSS TEXAS. WINDS COULD GUST TO NEAR 40
MPH AT TIMES ON THURSDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS74 KSJT 090808
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
208 AM CST THU MAR 9 2006

...GUSTY WEST WINDS EXPECTED LATE TONIGHT AND THURSDAY...

TXZ049-054-065-066-071>073-098-113-127-091400-
/O.CAN.KSJT.LW.Y.0008.000000T0000Z-060309T1200Z/
/O.EXT.KSJT.WI.Y.0004.060309T0808Z-060309T2300Z/
FISHER-NOLAN-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-JONES-
TAYLOR-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...MERTZON...
SAN ANGELO...EDEN...HASKELL...STAMFORD...ANSON...HAMLIN...ABILENE
208 AM CST THU MAR 9 2006

...LAKE WIND ADVISORY IS CANCELLED...
...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELED THE LAKE
WIND ADVISORY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST
THIS AFTERNOON. 

.GUSTY WEST WINDS WILL SPREAD THROUGH ALL OF WEST CENTRAL TEXAS
THIS MORNING...BEHIND AN EXITING DRYLINE. WINDS COULD GUST TO
NEAR 40 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ076-077-168-091400-
/O.EXB.KSJT.WI.Y.0004.060309T0808Z-060309T2300Z/
CROCKETT-SCHLEICHER-MENARD-
INCLUDING THE CITIES OF...OZONA...ELDORADO...MENARD
208 AM CST THU MAR 9 2006

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

.GUSTY WEST WINDS WILL SPREAD THROUGH ALL OF WEST CENTRAL TEXAS
THIS MORNING...BEHIND AN EXITING DRYLINE. WINDS COULD GUST TO NEAR
35 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ064-099-114-128-139-140-154-155-091400-
/O.EXT.KSJT.WI.Y.0004.060309T0808Z-060309T2300Z/
STERLING-THROCKMORTON-SHACKELFORD-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
INCLUDING THE CITIES OF...STERLING CITY...THROCKMORTON...
WOODSON...ALBANY...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA
208 AM CST THU MAR 9 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELED THE LAKE
WIND ADVISORY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST
THIS AFTERNOON. 

.GUSTY WEST WINDS WILL SPREAD THROUGH ALL OF WEST CENTRAL TEXAS
THIS MORNING...BEHIND AN EXITING DRYLINE. WINDS COULD GUST TO
NEAR 40 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

15/14
000 
WWUS74 KSJT 091324 AAA
NPWSJT

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
724 AM CST THU MAR 9 2006


TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139-
140-154-155-168-092200-
/O.CON.KSJT.WI.Y.0004.000000T0000Z-060309T2300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...BROWNWOOD...
BRADY...SAN SABA...MENARD
724 AM CST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

.WEST WINDS OF 20 TO 30 MPH WILL GUSTS AS HIGH 35 TO 40 MPH OVER
MOST OF WEST CENTRAL TEXAS TODAY. THE WINDS WILL GRADUALLY
DECREASE DURING THE LATE AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

15/14
000 
WWUS74 KSJT 091541
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
941 AM CST THU MAR 9 2006

TXZ078-169-170-092300-
/O.EXA.KSJT.WI.Y.0004.000000T0000Z-060309T2300Z/
SUTTON-KIMBLE-MASON-
INCLUDING THE CITIES OF...SONORA...JUNCTION...MASON
941 AM CST THU MAR 9 2006

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

WEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED TO CONTINUE THROUGH MID
AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139-
140-154-155-168-092300-
/O.CON.KSJT.WI.Y.0004.000000T0000Z-060309T2300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...BROWNWOOD...
BRADY...SAN SABA...MENARD
941 AM CST THU MAR 9 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

WEST NORTHWEST WINDS OF 25 TO 35 MPH WITH GUST AROUND 40 MPH WILL
CONTINUE INTO THE EARLY AFTERNOON ACROSS WEST CENTRAL TEXAS. THIS
WINDS WILL BEGIN TO SUBSIDE SOME BY MID AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 8, 11:21 AM CST, 17 minutes earlier.

Area forecast discussion, Mar 8, 11:21 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1121 AM CST WED MAR 8 2006

.AVIATION...
EXPECT VFR CONDITIONS OVER THE NEXT 24 HOURS. WINDS WILL BE STRONG
FROM THE SOUTH TO SOUTHWEST WITH GUSTS UP TO 25 KTS AT BOTH KSJT
AND KABI THROUGH LATE AFTERNOON. OVERNIGHT WINDS WILL SHIFT TO
THE WEST AS A FRONT MOVES THROUGH AND WILL REMAIN ABOVE 10KTS.
THURSDAY...WINDS WILL BE STRONG FROM THE WEST AT 20 TO 30 KTS.

&&

.PREV DISCUSSION... (ISSUED 509 AM CST WED MAR 8 2006)

AVIATION...
MVFR CONDITIONS WILL CONTINUE INTO MID MORNING WITH CEILINGS FROM
1K-2K FEET THEN LIFTING TO VFR FOR THE REMAINDER OF THE 24 HOUR
PERIOD. WINDS WILL BE FROM THE SOUTH WITH 25 KNOTS GUSTS AT BOTH
TERMINALS SWITCHING TO THE WEST GUSTING TO 30 KNOTS LATE THIS
EVENING WITH A FRONTAL PASSAGE.

PREV DISCUSSION... (ISSUED 409 AM CST WED MAR 8 2006)

DISCUSSION...
ANOTHER WINDY DAY IN STORE FOR WEST CENTRAL TX...WITH TEMPS
WARMING TO 10 TO 15 DEGREES ABOVE NORMAL. THIS DESPITE HIGH
CLOUDINESS PRECEDED BY EXTENSIVE LOW CLOUDS AND SURFACE DEWPOINTS
IN THE LOWER 60S. THE IMPRESSIVE MOISTURE AND THERMAL RIDGE WILL
BE DRAWN NORTH AHEAD OF A DEEP UPPER LEVEL TROF MOVING INTO THE
PANHANDLE. AT DISCUSSION TIME...THIS UPPER TROF WAS OVER NORTHERN
AZ. 00Z 500MB TEMPS AT RENO MEASURED MINUS 30C...NEAR THE BASE OF
THE UPPER TROF.

EXPECT A RATHER SIGNIFICANT CAP TO BE OVERCOME THIS EVENING IN
ADVANCE OF STRONG LIFT AND COOLING ALOFT. FOR WEST CENTRAL
TX...RAIN CHANCES WILL COME DOWN TO TIMING OF CAP EROSION. LOW
LEVEL MOISTURE WILL BE SUFFICIENT TO SUPPORT PERHAPS A NARROW
SQUALL LINE OVER THE BIG COUNTRY AND NORTHERN HEARTLAND THIS
EVENING. 850MB DRYLINE WILL SHIFT EAST OF THESE AREAS TOWARD
MIDNIGHT...WITH WARM SECTOR DESTABILIZATION IN THE LOW LEVEL
INSTABILITY AXIS WELL NORTHEAST OF THE FORECAST AREA. LATEST SPC
DAY ONE OUTLOOK APPEARS ON TARGET.

MAIN FORECAST CONCERN CONTINUES TO BE FIRE WEATHER FOR THURSDAY.
IT APPEARS THAT THE MODELS ARE AGAIN SHOWING A POST DRYLINE MOIST
BIAS ON THURSDAY. TYPICAL HIGH FIRE DANGER SCENARIO IS EXPECTED...
WITH DEEP LAYER MIXING...STRONG MID LEVEL SUBSIDENCE AND
UNIDIRECTIONAL WESTERLY WIND PROFILES. SURFACE RELATIVE HUMIDITIES
ARE EXPECTED TO DIP TO READINGS OF 10 TO 15 PERCENT OVER MOST OF
WEST CENTRAL TX. THESE RELATIVE HUMIDITIES WILL ACCOMPANIED BY
STRONG SURFACE WINDS THROUGH MID AFTERNOON. FIRE WEATHER WATCH
WILL CONTINUE IN EFFECT FOR THURSDAY AND WILL LIKELY BE UPGRADED
TO A RED FLAG WARNING LATER TODAY.

THE DRY PATTERN CONTINUES INTO THE MIDDLE OF NEXT WEEK...WITH
NEARLY ZONAL WEST SOUTHWEST FLOW ALOFT AND LOW LEVEL MOISTURE
AXIS SITUATED OVER EAST TX.

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM MIDNIGHT THURSDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: COKE...CONCHO...FISHER...HASKELL...IRION...
JONES...NOLAN...RUNNELS...TAYLOR...AND TOM GREEN.

WIND ADVISORY FROM 6 AM THURSDAY TO 5 PM THURSDAY FOR THE
FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...
FISHER...HASKELL...IRION...JONES...MCCULLOCH...NOLAN...RUNNELS...
SAN SABA...SHACKELFORD...STERLING...TAYLOR...THROCKMORTON...AND
TOM GREEN.

RED FLAG WARNING FROM 8 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...
CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...
MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...
SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...AND
TOM GREEN.

&&

99/99/28
Hazardous weather outlook, Mar 8, 4:40 AM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
440 AM CST WED MAR 8 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-091045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
440 AM CST WED MAR 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

A VERY STRONG CAP WILL INHIBIT THUNDERSTORM FORMATION THIS
AFTERNOON ACROSS WEST CENTRAL TEXAS AS AN UPPER LEVEL STORM SYSTEM
PUSHES A DRY LINE AND A FRONTAL BOUNDARY EAST THROUGH THE AREA.
BY THE TIME THE CAP WEAKENS THIS EVENING...THE DRY LINE SHOULD BE
OVER HALFWAY THROUGH WEST CENTRAL TEXAS. DEPENDING ON THE LOCATION
OF THE DRY LINE WHEN THE CAP BREAKS THIS EVENING...THERE MAY
DEVELOP A NARROW SQUALL LINE OVER THE EASTERN BIG COUNTRY SOUTH
INTO THE NORTHERN HEARTLAND. IF STORMS DO DEVELOP...SOME MAY
APPROACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING WINDS BEING
THE PRIMARY THREATS. ANY DEVELOPING STORMS WILL QUICKLY MOVE EAST
OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AS VERY DRY AIR FLOWS INTO WEST CENTRAL TEXAS ON THURSDAY
ACCOMPANIED BY STRONG WEST WINDS...A FIRE WEATHER WATCH NOW IN
EFFECT FOR THURSDAY FOR WEST CENTRAL TEXAS WILL PROBABLY BE
UPGRADED TO A FIRE WEATHER WARNING. FIRE WEATHER DANGER WILL
CONTINUE THROUGH THE WEEK AS DRY WEATHER CONTINUES UNABATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 11:38 AM CSTLake Wind AdvisorySJTCoke, Concho, Fisher, Haskell, Irion, Jones and 4 more15 hr

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.